# SDR DALA1253770181

- Difficulty date: November 6, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 95,371 hours, 13,921 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 211001802
- Condition: Inoperative
- Location: Fwd Cargo Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO DEPARTURE DUE TO FWD CARGO OVERHEAT MESSAGE.  REPLACED FWD CARGO HEAT VALVE IAW AMM LEAK CHECKED GOOD.
